# SDR AALA202301261606

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 30,235 hours, 6,271 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER AFT SPAR HAS #4 ELEVATOR HINGE FITING BEARING THAT IS WORN WITH MODERATE CORROSION. MAINTENANCE REPLACED HINGE FITTING PER AMM 55-16-42.
